# SDR USAA2012031200028

- Difficulty date: March 11, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,858 hours, 16,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS MISSING ON SEAT 2C SEAT MOUNTED EMERGENCY EXIT LIGHT.  INSTALLED NEW EMERGENCY LIGHT LENS AT SEAT 2C.
